# SDR CALA2018021600666

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 51,622 hours, 22,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ARMING LEVER FEELS LOOSE,  FOUND THE FLAT HANDLE PIECE AT END OF HANDLE WHERE YOU GRAB IT SLIGHTLY LOOSE.TIGHTENED HANDLE END PIECE.NO ADJUSTMENTS WHERE MADE T O SYSYTEM .VERIFIED WITH INSPECTION THAT THIS WAS NOT AN INSPECT ION ITEM.  IAW TASK 52-10-00-010-001-A.
